# SDR SA07073

- Difficulty date: November 5, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DCA FLT 2022  EN-ROUTE DCA TO BOS.  AFTER TAKEOFF, CREW NOTICED A STRONG, SULFUR LIKE ODOR IN THE COCKPIT AND CABIN.  THE FLIGHT RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ACTION PENDING (OPEN).
